# SDR YENA20160415293

- Difficulty date: April 15, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 61,115 hours, 22,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM -464 RT CORRODED AT FRAME 66.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-14-283-002.  R & R THE FLOORBEAM IAW SRM 53-72-11, PG 1-4.
